# SDR C77A202002260031

- Difficulty date: April 29, 2019
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005662001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS FOUND ON THE FOLLOWING FORWARD WET AREA LH FLOOR SILL P/N 170-05662-001 AT FRAME 20. REFERENCE ETD2019-170-055105, FIGURE 1, FOR THE DAMAGE LOCATIONS AND DIMENSIONS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-055105, WHICH ALLOW THE AREAS TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.FRAME 20.X= 238.0" Y= -51.0", Z= -19.- 3" W.O.#2501964496
